# SDR FDEA201803010650

- Difficulty date: March 1, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 54,715 hours, 22,230 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: C2311819
- Part serial: B933
- Condition: Unknown
- Location: Rt Mlg
- Part time: 17,101 hours, 9,472 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REMOVE AND REPLACE RT MLG BRACE STRUT ACTUATING CYLINDER DUE TO REPEAT LDG EXTENSION PROBLEMS. COMPLETED INSTALLATION AND TEST OF RT BRACE STRUT ACTUATING CYLINDER FROM PREVIOUSLY NOTED STEP E TO COMPLETION REF AMM 32-31-55-04 AND ALL CHECKS OK.
